# SDR COEA2024031209734

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N734FX
- Make and model: Textrn 408
- Aircraft serial: 0006
- Aircraft time: 353 hours, 411 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, A CRACK WAS DISCOVERED ON THE L/H ENGINE LONGERON UNDER THE PLENUM PANEL (LOWER AREA).  REPAIR ACCOMPLISHED PER MANUFACTURER AVIATION SERVICES ICT WO 206698 DATED 4/22/2024.
